# SDR SWAA000697

- Difficulty date: April 12, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: 068SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22357
- Aircraft time: 62,413 hours, 68,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Position
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 2 CHECK,  FOUND AFT ENTRY DOOR EVACUATION SLIDE PRESS INDICATOR OUT OF VIEW.   REPOSITIONED SLIDE ASSY PER MM.
